# SDR HNAA2021010400003

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 37,900 hours, 34,118 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Message
- Condition: False Activation
- Location: Sps2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, SPS2 INOPERABLE EICAS WARNING MESSAGE.  T/S IAW FIM 27-36-00-810-807A TO STEP 3.  R & R SPC IAW 27-36-02/400.  OPERATIONS CHECK GOOD.  OK FOR SERVICE AT THIS TIME.
